# SDR ABXA010598

- Difficulty date: August 13, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 52,640 hours, 27,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 527576OR
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE UPPER SURFACE OF CUSP FITTING HAD CORROSION AT STAION 1060. INTALLED NEW CUSP DOUBLER AND REPAIRED AREA IAW DC-8 SRM 53-2-0, 53-2-5 AND 51-1-20D.
